Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 30, NWS Twin Cities, MN

May 31, 2013Dunn County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at May 31, 2013, 6:09 PM CDT for Dunn County, Wisconsin. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2013, 6:09 PM CDT (23:09 UTC)
Expired
May 31, 2013, 6:30 PM CDT
In force
21 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Dunn County, WI

The radar

The Minneapolis radar (KMPX), 129 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 6:13 PM CDTHAIL 1Menomonie, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:35 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
1191 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WUUS53 KMPX 312309
SVRMPX
WIC033-312330-
/O.NEW.KMPX.SV.W.0030.130531T2309Z-130531T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
609 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DUNN COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 630 PM CDT

* AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MENOMONIE...
  AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MENOMONIE AND TAINTER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4497 9197 4500 9184 4494 9183 4483 9196
      4490 9205
TIME...MOT...LOC 2309Z 217DEG 23KT 4489 9197

HAIL...1.00IN
WIND...<50MPH

$$

CLF
2 follow-up statements
461 
WWUS53 KMPX 312317
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
617 PM CDT FRI MAY 31 2013

WIC033-312330-
/O.CON.KMPX.SV.W.0030.000000T0000Z-130531T2330Z/
DUNN WI-
617 PM CDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DUNN
COUNTY UNTIL 630 PM CDT...

AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MENOMONIE...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
TAINTER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4495 9198 4497 9197 4500 9184 4494 9183
      4491 9187
TIME...MOT...LOC 2317Z 218DEG 30KT 4495 9190

HAIL...1.00IN
WIND...<50MPH

$$

CLF
217 
WWUS53 KMPX 312318
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
618 PM CDT FRI MAY 31 2013

WIC033-312330-
/O.CON.KMPX.SV.W.0030.000000T0000Z-130531T2330Z/
DUNN WI-
618 PM CDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DUNN
COUNTY UNTIL 630 PM CDT...

AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MENOMONIE...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
TAINTER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4495 9198 4497 9197 4500 9184 4494 9183
      4491 9187
TIME...MOT...LOC 2318Z 218DEG 30KT 4496 9189

HAIL...1.00IN
WIND...<50MPH

$$

CLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:48 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 31, 3:48 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
348 PM CDT FRI MAY 31 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 214 PM CDT FRI MAY 31 2013

STRONG TO SVR STORMS HAVE DEVELOPED ALONG THE LEADING EDGE OF
AMPLE MLCAPE OF 1000-1500J/KG AND 0-6KM SHEAR VALUES ARND 35-40
KTS ACROSS . THIS WILL BE ENOUGH TO DEVELOP LARGE HAIL AND
DAMAGING WINDS ACROSS THE FAR EASTERN FA OVER THE NEXT SEVERAL
HRS. MOST OF THE ACTIVITY SHOULD END AFT 1Z/01 AS THE ATMOSPHERE
STABILIZES. THE UPPER LOW AND ASSOCIATED SHRA ACTIVITY OVER
ND/SD...WILL MOVE EASTWARD OVERNIGHT ALLOWING FOR THE CONTINUATION
OF SHRA ISOLD STORMS SATURDAY AFTN/EVENING. NO OTHER CHGS EXPECTED
THRU SATURDAY AFTN WITH NUMEROUS SHRA ACROSS THE FA.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 346 PM CDT FRI MAY 31 2013

SATURDAY NIGHT THROUGH MONDAY...THE POTENT UPPER LOW THAT LINGERED
OVER THE DAKOTAS/MN WILL OPEN INTO TROUGH AND PIVOT INTO THE GREAT
LAKES SAT EVE. THIS WILL SWEEP THE SFC LOW ON WITH IT...ALLOWING FOR
IMPROVING CONDITIONS SAT NIGHT INTO SUN. ISOLD TO SCATTERED
LINGERING SHOWERS ARE ALL THAT IS EXPECTED SAT NIGHT AS MUCH DRIER
NW FLOW TAKES HOLD. NW FLOW CONTINUES THRU SUN NIGHT AS A RIDGE
DEVELOPS OVER THE CENTRAL CONUS AND SFC HIGH PRES SLIDES THRU THE
AREA. THIS COMBINATION WILL RESULT IN COOLER/DRIER/CLEAR CONDITIONS
SUN THRU THE FIRST HALF OF MON. CLOUDS RETURN LATE DAY MON ALONG
WITH POSSIBLY A FEW SHWRS IN WRN MN AS THE RIDGE BREAKS DOWN
SLIGHTLY IN ADVANCE OF ANOTHER POTENT UPPER LEVEL LOW DEVELOPING
OVER THE NRN ROCKIES. LOWS DROP INTO THE 40S WHILE HIGHS HOLD IN THE
60S.

MONDAY NIGHT THROUGH FRIDAY...ANOTHER ACTIVE PERIOD LOOKS TO DEVELOP
FOR THE MIDDLE PORTION OF NEXT WEEK AS A POTENT CUTOFF LOW SLOWLY
DRIFT E FROM THE NRN ROCKIES ACRS THE DAKOTAS AND NRN MN FROM MON
NIGHT THRU WED NIGHT. SCATTERED TO NUMEROUS SHWRS AND TSTMS CAN BE
EXPECTED MAINLY TUE THRU WED ACRS THE ENTIRE CWFA. ONCE THE CUTOFF
LOW EJECTS INTO THE GREAT LAKES...THE PARENT LONGWAVE TROUGH WILL
LINGER OVER THE AREA THU THRU FRI...KEEPING LOW CHCS FOR PRECIP IN
THE FCST. WITH THE AFOREMENTIONED TROUGH REMAINING IN PLACE THRU
MUCH OF THE WEEK...TEMPS WILL ALSO REMAIN COOL FOR THE FIRST WEEK OF
JUNE. HIGHS WILL REMAIN IN THE 60S...WHICH ON AVERAGE WILL BE ABOUT
10 DEGREES BELOW NORMAL EACH DAY. LOWS WILL HOLD IN THE 50S WHICH IS
MUCH CLOSER TO NORMAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1205 PM CDT FRI MAY 31 2013

SHRA HAVE ALREADY DEVELOPED IN SE MN AHEAD OF A STRONG SHRTWV
ACROSS WESTERN IOWA. BEST INSTABILITY AND SHEAR WILL REMAIN EAST
OF THE FA...BUT RNH/MSP/EAU DO HAVE THE POTENTIAL OF GETTING
STRONGER STORMS AS EARLY AS 1-2 PM. EAU HAS THE BEST POTENTIAL OF
SVR WIND GUSTS AND LARGE HAIL BEFORE 1Z/01. ACROSS WESTERN MN...THE
UPPER LOW HAS NEARLY STALLED. BUT THIS LOW IS EXPECT TO SLOWLY
FILL AND MOVE TO THE E-NE OVER THE NEXT DAY OR SO. IFR/MVFR CIGS
WITH SCATTERED SHRA WILL OCCUR NEAR AND UNDER THIS LOW PRESSURE
SYSTEM...WITH THE BEST POTENTIAL OF -SHRA OCCURRING DURING THE
TYPICAL MID AFTN...TO LATE EVENING HRS AS INSTABILITY WILL BE THE
GREATEST. MVFR CIGS THIS AFTN WILL LIKELY RISE TO LOW END VFR IN
WESTERN MN...BUT LOWER ONCE AGAIN DURING THE EVENING AS THE LOW
TRACKS E-NE ACROSS THE NORTHERN FA. TIMING OF THE INITIAL TSRA
DEVELOPMENT ACROSS FAR EASTERN MN/WC WI WILL BE DEPENDENT ON WHEN
THE WEAKENING CAP BREAKS. AS PREVIOUSLY STATED...TSRA COULD
DEVELOP AS EARLY AS 1-2 PM BASED ON THE LATEST MESOSCALE MODEL
RUNS. SFC WINDS WILL BE STRONGEST THRU 21Z...THEN DECREASE AND
BECOMING LIGHT AND VARIABLE OVERNIGHT. ONCE THE LOW MOVES TO THE
EAST...WINDS WILL SHIFT TO THE SW/W...AND EVENTUALLY NW AND
INCREASE IN SPD.

KMSP...

BEST TIME FRAME FOR TSRA/SHRA WILL OCCUR BETWEEN 19-22Z...WITH
ONLY SHRA AFT 22Z. ANY TSRA THAT DUE DEVELOP HAVE THE CAPABILITY
OF PRODUCING VERY GUSTY WINDS UP TO 40 KTS...AND SMALL HAIL. WILL
MONITOR THE POTENTIAL OF AN AWW IF NEEDED. THIS EVENING WILL BE
VFR WITH WINDS DECREASE AND SHIFTING TO THE SW UNDER 6 KTS. BY
12-15Z...WINDS WILL SHIFT TO THE W...AND NW AND INCREASE DURING
THE AFTN. -SHRA WILL BE POSSIBLE ANY TIME AFT 15Z/01 AS THE SFC
LOW MOVES NORTH OF THE AIRPORT TERMINAL. VFR CIGS WILL LIKELY FALL
TO MVFR AS THE LOW MOVES CLOSER TO THE AIRPORT SITE OVERNIGHT.

/OUTLOOK FOR KMSP/

SAT EVENING...MVFR WITH -SHRA. WINDS NW AT 10G20KTS.
SUN...VFR. WINDS NNW AT 10KTS.
MON...VFR WITH -SHRA POSSIBLE LATE. WINDS ESE AT 10KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JLT
LONG TERM...JPC
AVIATION...JLT
Hazardous weather outlook, May 31, 11:51 AM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1151 AM CDT FRI MAY 31 2013

MNZ041>045-047>062-064>069-073>076-082>084-091-092-011700-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-YELLOW MEDICINE-
RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-REDWOOD-BROWN-NICOLLET-
LE SUEUR-WATONWAN-BLUE EARTH-WASECA-MARTIN-FARIBAULT-
1151 AM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY. A FEW STORMS COULD
PRODUCE GUSTY WINDS AND SMALL HAIL THROUGH THE EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER EASTERN MINNESOTA INTO
WEST CENTRAL WISCONSIN SATURDAY AFTERNOON. SEVERE WEATHER IS NOT
EXPECTED.

THUNDERSTORMS WILL RETURN TO THE REGION LATER MONDAY NIGHT AND
CONTINUE OVER MOST OF THE OUTLOOK AREA INTO THURSDAY. THE SEVERE
WEATHER THREAT DURING THIS PERIOD REMAINS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED WEST OF THE TWIN CITIES
METRO AREA. HOWEVER...AREAS EAST OF THE METRO AREA...ESPECIALLY
ACROSS WEST CENTRAL WISCONSIN...SPOTTERS MAY BE NEEDED AFTER 1 PM.

MNZ063-070-077-078-085-093-WIZ014>016-023>028-011700-
WASHINGTON-DAKOTA-RICE-GOODHUE-STEELE-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1151 AM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT THIS AFTERNOON...AND
MOVE RAPIDLY TO THE NORTHEAST. SOME OF THE STORMS COULD REACH
SEVERE LIMITS IN PORTIONS OF FAR EASTERN MINNESOTA...MAINLY ALONG
THE MISSISSIPPI RIVER...AND INTO WEST CENTRAL WISCONSIN. THE MAIN
THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER EASTERN MINNESOTA INTO
WEST CENTRAL WISCONSIN SATURDAY AFTERNOON. SEVERE WEATHER IS NOT
EXPECTED.

THUNDERSTORMS WILL RETURN TO THE REGION LATER MONDAY NIGHT AND
CONTINUE OVER MOST OF THE OUTLOOK AREA INTO THURSDAY. THE SEVERE
WEATHER THREAT DURING THIS PERIOD REMAINS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED WEST OF THE TWIN CITIES
METRO AREA. HOWEVER...AREAS EAST OF THE METRO AREA...ESPECIALLY
ACROSS WEST CENTRAL WISCONSIN...SPOTTERS MAY BE NEEDED AFTER 1 PM.

JLT

In the hours before

Local storm report, May 31, 5:20 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
520 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             3 W FAIRCHILD           44.61N 91.02W
05/31/2013  E1.25 INCH       EAU CLAIRE         WI   TRAINED SPOTTER

&&

BORGHOFF
Local storm report, May 31, 5:24 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
524 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             5 N FAIRCHILD           44.68N 90.96W
05/31/2013  E0.50 INCH       EAU CLAIRE         WI   AMATEUR RADIO

&&

BORGHOFF
Local storm report, May 31, 5:27 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
527 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             TURTLE LAKE             45.39N 92.14W
05/31/2013  E0.88 INCH       BARRON             WI   TRAINED SPOTTER

&&

BORGHOFF
Local storm report, May 31, 5:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
533 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             5 W PRAIRIE FARM        45.23N 92.08W
05/31/2013  E0.88 INCH       BARRON             WI   AMATEUR RADIO

0525 PM     HAIL             CLAYTON                 45.32N 92.17W
05/31/2013  E0.88 INCH       POLK               WI   TRAINED SPOTTER

&&

BORGHOFF
Local storm report, May 31, 6:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
600 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             3 SW RIDGELAND          45.17N 91.95W
05/31/2013  E0.88 INCH       DUNN               WI   TRAINED SPOTTER

            PEA TO NICKLE IN SIZE

&&

MKM
Local storm report, May 31, 6:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
609 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             1 N BOYCEVILLE          45.06N 92.04W
05/31/2013  E1.75 INCH       DUNN               WI   LAW ENFORCEMENT

            AT CR N AND HWY 79

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 3:20 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin40 min
May 31, 4:01 PM CDTSevere Thunderstorm WarningMPXEau Claire29 min
May 31, 4:12 PM CDTSpecial Weather StatementMPXChippewa33 min
May 31, 4:21 PM CDTSevere Thunderstorm WarningMPXEau Claire24 min
May 31, 4:33 PM CDTSpecial Weather StatementMPXPolk27 min
May 31, 4:52 PM CDTSpecial Weather StatementMPXEau Claire23 min
May 31, 5:03 PM CDTSpecial Weather StatementMPXSaint Croix27 min
May 31, 5:06 PM CDTSpecial Weather StatementMPXBarron24 min
May 31, 5:09 PM CDTSevere Thunderstorm WarningMPXBarron, Polk21 min
May 31, 5:11 PM CDTSevere Thunderstorm WarningMPXSaint Croix19 min
May 31, 5:27 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Polk, Saint Croix33 min
May 31, 5:33 PM CDTSevere Thunderstorm WarningMPXBarron, Polk27 min
May 31, 5:39 PM CDTSevere Thunderstorm WarningMPXDunn, Saint Croix21 min
May 31, 5:57 PM CDTSevere Thunderstorm WarningMPXDunn33 min
May 31, 6:22 PM CDTSevere Thunderstorm WarningMPXDunn23 min
May 31, 6:30 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn30 min
May 31, 6:42 PM CDTSevere Thunderstorm WarningMPXEau Claire, Pepin33 min
May 31, 6:55 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire35 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.